Alert archive / Virginia / Wind Advisories in 2018

Wind Advisory 13, NWS Baltimore/Washington

November 15, 2018Pendleton County, West Virginia; 15 counties in Virginia

NWS Baltimore/Washington issued this wind advisory at Nov 15, 2018, 7:50 PM EST for Pendleton County, West Virginia; 15 counties in Virginia. It took effect at Nov 16, 2018, 12:00 AM EST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Nov 15, 2018, 7:50 PM EST (00:50 UTC)
In effect from
Nov 16, 2018, 12:00 AM EST
Expired
Nov 16, 2018, 12:00 PM EST
In force
12 hr
Issued by
NWS Baltimore/Washington

Counties Albemarle County, VA, Amherst County, VA, Augusta County, VA, City of Harrisonburg, VA, City of Staunton, VA, City of Waynesboro, VA, Greene County, VA, Highland County, VA, Madison County, VA, Nelson County, VA, Page County, VA, Rappahannock County, VA, Rockbridge County, VA, Rockingham County, VA, Warren County, VA, Pendleton County, WV

The radar

The Sterling radar (KLWX), 140 km from the middle of the area, began a volume at 00:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Roanoke, VA (KRNK), launched 00:00Z, 0.8 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 00:00Z on 2018-11-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 00:00Z on 2018-11-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 122 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
468 m above ground
0-6 km bulk shear
93 kt
0-1 km storm-relative helicity
122 m²/s²
0-3 km storm-relative helicity
177 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

367 
WWUS71 KLWX 160050
NPWLWX

URGENT - WEATHER MESSAGE
National Weather Service Baltimore MD/Washington DC
750 PM EST Thu Nov 15 2018


VAZ025-026-503-504-507-508-WVZ505-506-160900-
/O.NEW.KLWX.WI.Y.0013.181116T0500Z-181116T1400Z/
Augusta-Rockingham-Western Highland-Eastern Highland-
Northern Virginia Blue Ridge-Central Virginia Blue Ridge-
Western Pendleton-Eastern Pendleton-
Including the cities of Staunton, Waynesboro, Stuarts Draft, 
Harrisonburg, Hightown, Monterey, Big Meadows, Wintergreen, 
Riverton, Brandywine, Franklin, Oak Flat, Ruddle, and Sugar Grove
750 PM EST Thu Nov 15 2018

...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EST
FRIDAY...

The National Weather Service in Baltimore MD/Washington has
issued a Wind Advisory, which is in effect from midnight tonight
to 9 AM EST Friday.

* TIMING...Overnight through Friday morning. 

* WINDS...For elevations above 2500 feet, northwest 20 to 35 mph
  with gusts around 50 mph.

* IMPACTS...Gusty winds along with snow and ice may cause downed
  trees and power outages. Gusty winds will blow around unsecured
  objects.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds around 50 mph are expected. 
Winds this strong can make driving difficult, especially for high 
profile vehicles.

&&

$$
3 follow-up statements
600 
WWUS71 KLWX 160827
NPWLWX

URGENT - WEATHER MESSAGE
National Weather Service Baltimore MD/Washington DC
327 AM EST Fri Nov 16 2018


VAZ025-026-503-504-507-508-WVZ505-506-161400-
/O.CON.KLWX.WI.Y.0013.000000T0000Z-181116T1400Z/
Augusta-Rockingham-Western Highland-Eastern Highland-
Northern Virginia Blue Ridge-Central Virginia Blue Ridge-
Western Pendleton-Eastern Pendleton-
Including the cities of Staunton, Waynesboro, Stuarts Draft, 
Harrisonburg, Hightown, Monterey, Big Meadows, Wintergreen, 
Riverton, Brandywine, Franklin, Oak Flat, Ruddle, and Sugar Grove
327 AM EST Fri Nov 16 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING...

* TIMING...Through Friday morning.

* WINDS...West 15 to 25 mph with gusts up to 50 mph.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds around 50 mph are expected.
Winds this strong can make driving difficult, especially for high
profile vehicles.

&&

$$
442 
WWUS71 KLWX 161346
NPWLWX

URGENT - WEATHER MESSAGE
National Weather Service Baltimore MD/Washington DC
846 AM EST Fri Nov 16 2018

VAZ025-026-503-504-507-508-WVZ505-506-161700-
/O.EXT.KLWX.WI.Y.0013.000000T0000Z-181116T1700Z/
Augusta-Rockingham-Western Highland-Eastern Highland-
Northern Virginia Blue Ridge-Central Virginia Blue Ridge-
Western Pendleton-Eastern Pendleton-
Including the cities of Staunton, Waynesboro, Stuarts Draft, 
Harrisonburg, Hightown, Monterey, Big Meadows, Wintergreen, 
Riverton, Brandywine, Franklin, Oak Flat, Ruddle, and Sugar Grove
846 AM EST Fri Nov 16 2018

...WIND ADVISORY NOW IN EFFECT UNTIL NOON EST TODAY...

* TIMING...Through noon today.

* WINDS...West 15 to 25 mph with gusts up to 45 mph, with the
  stongest gusts along the ridges.

* IMPACTS...Due to significant ice accretion at higher elevations,
  trees and limbs may be brought down easily by strong wind 
  gusts. Power outages are possible. Gusty winds will blow around 
  unsecured objects.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds around 45 mph are expected. 
Winds this strong can make driving difficult, especially for high 
profile vehicles.

&&

$$
656 
WWUS71 KLWX 161703
NPWLWX

URGENT - WEATHER MESSAGE
National Weather Service Baltimore MD/Washington DC
1203 PM EST Fri Nov 16 2018

VAZ025-026-503-504-507-508-WVZ505-506-161815-
/O.EXP.KLWX.WI.Y.0013.000000T0000Z-181116T1700Z/
Augusta-Rockingham-Western Highland-Eastern Highland-
Northern Virginia Blue Ridge-Central Virginia Blue Ridge-
Western Pendleton-Eastern Pendleton-
Including the cities of Staunton, Waynesboro, Stuarts Draft, 
Harrisonburg, Hightown, Monterey, Big Meadows, Wintergreen, 
Riverton, Brandywine, Franklin, Oak Flat, Ruddle, and Sugar Grove
1203 PM EST Fri Nov 16 2018

...WIND ADVISORY HAS EXPIRED...

Winds will continue to subside through the afternoon and evening.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Baltimore/Washington wrote its last area forecast discussion before this wind advisory went out at Nov 15, 3:02 PM EST, 4 hours 48 minutes earlier.

Area forecast discussion, Nov 15, 3:02 PM EST, 4 hours 48 minutes before
Area Forecast Discussion
National Weather Service Baltimore MD/Washington DC
302 PM EST Thu Nov 15 2018

.SYNOPSIS...
Low pressure along the Carolina coast will move north toward
Long Island by tonight. High pressure will build in from the
Ohio Valley over the weekend. A cold front will likely approach
from the Great Lakes early next week.

&&

.NEAR TERM /THROUGH TONIGHT/...
Surface low pressure center is over eastern North Carolina this
afternoon with high pressure off the coast of Maine, wedged down
the eastern side of the Appalachians. A closed upper level is
near Evansville IN. Best frontogenetical forcing lifting north
of the area, with precipitation rates lessening. Seeing freezing
line lifting north through DC and Baltimore areas, but still
firmly below near PA and west of Blue Ridge. Thermals aloft are
verifying lower, thus warning criteria is being met for snow in
northern counties, and have had to make some adjustments through
the day. Also, a few reports of significant icing above 1500 ft
elevation have been received from central Virginia. As low to
the south lifts north this evening, should continue to see
warming aloft, which along with lesser precipitation rates, will
result in a gradual changeover to sleet and freezing rain (rain
where above freezing) though some northwestern areas may remain
mostly snow. Dry slot is also working in from the west, which
may result in mostly drizzle/freezing drizzle by evening.
Adjustments to advisories/warnings are likely depending on where
the freezing line resides.

With heavier precipitation moving out, we will also be
canceling the Flood Watch early.

The upper level system will approach tonight and will combine
with some wraparound moisture to bring a last burst of rain
overnight, which could even change back to snow as temperatures
aloft cool. Some additional accumulations to an inch or so will
be possible over mainly the mountains, but can't rule out some
across areas north/west of DC and Baltimore as well.
Temperatures will largely be steady overnight, though some
cooling may occur late in the west.

&&

.SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/...
Low pressure pushes quickly northeast away from us on Friday,
with weak high pressure dominating late Friday through Saturday
night. Breezy conditions will persist on Friday, with some
upslope snow showers possible with only light accumulations.
Drying and warming will the the predominate theme elsewhere,
with highs rebounding back towards 50 and lows near freezing.
Some high elevation freezing drizzle can't be ruled out Friday
night thanks to a bit of low level moisture being lifted on the
ridges, but otherwise, do not expect any significant precip.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
Cloudy but dry conditions are forecast for Sunday, with temperatures
reaching into the upper 40s to around 50. A cold front will progress
through the area on Monday as a vigorous shortwave trough
traverses the Great Lakes Region. With the main forcing for
ascent associated with the trough displaced well to our north
and limited moisture ahead of the cold front, any precipitation
is expected to be light and mainly confined to upslope favored
areas to the west of the Blue Ridge. High pressure will move
back in for Tuesday, resulting in quiet weather conditions and
below normal temperatures with highs in the 40s.

Beyond Tuesday, model guidance begins to diverge. The GFS has a mid-
level shortwave moving through during the day Wednesday, along with
an associated reinforcing cold front at the surface. This solution
has very little precipitation associated with the front. The Euro on
the other hand maintains high pressure overhead, with quiet weather
conditions across the area.

&&

.AVIATION /20Z THURSDAY THROUGH TUESDAY/...
Transition to rain is occurring in the metro areas, with
moderate snow still likely at MRB for several more hours.
Precipitation will likely transition to light rain/drizzle
(freezing conditions most likely at MRB) this evening. Cigs
will be IFR and some IFR vis (although periods of LIFR will be
possible), and winds will be gusty from the northeast before
transitioning to northwest later tonight. One last chance of
rain/snow showers may cross the area overnight before ending.
Precip should end by late tonight with VFR dominating Friday
through Saturday night.

VFR conditions are expected through the long term period.

&&

.MARINE...
Gusty NE winds between strong high pressure to the north and
developing coastal low moving up the East Coast from the
Carolinas. Gale conditions are near the mid Bay and will likely
expand northward. There will be a lull as the low passes
overhead this evening, but are expected to increase again as the
low passes late tonight. Expanded the gale warning north a zone,
and this may need to be examined further. Gales may need to be
extended into Friday morning, although at the moment it looks
like winds will subside a bit by daybreak. Solid SCA on NW flow
behind departing low expected all day before diminishing in the
evening.

Lighter winds expected Saturday as high pressure builds
overhead from the Ohio Valley.

Light winds expected on Sunday through Monday morning. Some
stronger wind gusts are possible Monday afternoon, but not
expected to reach SCA criteria at this time.

&&

.TIDES/COASTAL FLOODING...
Tidal anomalies will continue to increase today in onshore NE
flow, with perhaps near minor flooding possible during this
evening's tide cycle. Straits point and DC SW Waterfront appear
most susceptible to reaching minor flood. NW winds will cause
levels to lower Friday into the weekend.

&&

.CLIMATE...
Here are the current rankings for wettest year on record
(through November 13th):

Washington DC area (DCA)
1. 61.33 inches (1889)
2. 60.83 inches (2003)
3. 60.09 inches (1878)
4. 58.17 inches (1886)
5. 57.54 inches (1948)
6. 57.38 inches (2018)
7. 54.29 inches (1937)
Weather records for the Washington DC area have been kept at
what is now Ronald Reagan Washington National Airport (DCA)
since 1945. Precipitation records observed downtown extend the
period of record back to 1871.

Baltimore MD area (BWI)
1. 62.66 inches (2003)
2. 62.35 inches (1889)
3. 61.68 inches (2018)
4. 58.98 inches (1979)
Weather records for the Baltimore MD area have been kept at
what is now Baltimore-Washington International Thurgood Marshall
Airport (BWI) since 1950. Precipitation records observed
downtown extend the period of record back to 1871.

Dulles VA area (IAD)
1. 65.67 inches (2003)
2. 59.05 inches (1972)
3. 58.09 inches (1996)
4. 57.65 inches (2018)
5. 55.43 inches (1979)
Weather records have been kept at what is now Washington Dulles
International Airport (IAD) since 1960.

NOTE: All climate data are considered preliminary until
reviewed by the National Centers for Environmental Information
(NCEI).

&&

.LWX WATCHES/WARNINGS/ADVISORIES...
DC...Flood Watch until midnight EST tonight for DCZ001.
MD...Winter Storm Warning until 4 AM EST Friday for MDZ003>006-
     501>503-505.
     Winter Weather Advisory until 4 PM EST this afternoon for
     MDZ011-504-506>508.
     Flood Watch until midnight EST tonight for MDZ011-013-014-
     016>018-504-506-508.
VA...Winter Storm Warning until 1 AM EST Friday for VAZ025-503-504-
     508.
     Winter Storm Warning until 4 AM EST Friday for VAZ026>031-
     505>507.
     Winter Weather Advisory until 4 PM EST this afternoon for
     VAZ038>040-050>053-501-502.
     Winter Weather Advisory until midnight EST tonight for VAZ036-
     037.
     Flood Watch until midnight EST tonight for VAZ052>057.
WV...Winter Storm Warning until 4 AM EST Friday for WVZ050>053-055-
     501>506.
MARINE...Small Craft Advisory from 6 AM to 6 PM EST Friday for
     ANZ531>534-537-539>543.
     Gale Warning until 6 AM EST Friday for ANZ532>534-537-540>543.
     Small Craft Advisory until 6 PM EST Friday for ANZ530-535-536-
     538.
     Gale Warning from 6 PM this evening to 6 AM EST Friday for
     ANZ531-539.

&&

SYNOPSIS...ADS/RCM
NEAR TERM...ADS
SHORT TERM...ADS
LONG TERM...KJP
AVIATION...ADS/KJP
MARINE...ADS/KJP
TIDES/COASTAL FLOODING...ADS
CLIMATE...LWX
Hazardous weather outlook, Nov 15, 3:49 PM EST, 4 hours 1 minute before
Hazardous Weather Outlook
National Weather Service Baltimore MD/Washington DC
349 PM EST Thu Nov 15 2018

ANZ530>543-DCZ001-MDZ011-013-014-016>018-508-VAZ052>057-161000-
Chesapeake Bay north of Pooles Island MD-
Chesapeake Bay from Pooles Island to Sandy Point MD-
Chesapeake Bay from Sandy Point to North Beach MD-
Chesapeake Bay from North Beach to Drum Point MD-
Chesapeake Bay from Drum Point MD to Smith Point VA-
Tidal Potomac from Key Bridge to Indian Head MD-
Tidal Potomac from Indian Head to Cobb Island MD-
Tidal Potomac from Cobb Island MD to Smith Point VA-
Patapsco River including Baltimore Harbor-
Chester River to Queenstown MD-Eastern Bay-
Choptank River to Cambridge MD and the Little Choptank River-
Patuxent River to Broomes Island MD-
Tangier Sound and the inland waters surrounding Bloodsworth
Island-District of Columbia-Southern Baltimore-Prince Georges-
Anne Arundel-Charles-St. Marys-Calvert-Southeast Harford-
Prince William/Manassas/Manassas Park-Fairfax-
Arlington/Falls Church/Alexandria-Stafford-Spotsylvania-
King George-
349 PM EST Thu Nov 15 2018

This Hazardous Weather Outlook is for the Maryland portion of the
Chesapeake Bay, Tidal Potomac River, and adjacent counties in
central Maryland and northern Virginia as well as the District of
Columbia.

.DAY ONE...This Afternoon and Tonight

A Winter Weather Advisory for a mixture of snow, sleet, and
freezing rain is in effect for portions of the Baltimore metro
area.

A Gale Warning is in effect through tonight for the Maryland
Chesapeake Bay south of Pooles Island and the lower Tidal Potomac
River.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

A Gale Warning may be needed for Friday.

.SPOTTER INFORMATION STATEMENT...

Spotters are requested to report precipitation measurements
according to standard operating procedures.

MDZ003>006-501>507-VAZ025>031-036>040-050-051-501>508-WVZ050>053-
055-501>506-161000-
Washington-Frederick MD-Carroll-Northern Baltimore-
Extreme Western Allegany-Central and Eastern Allegany-
Northwest Montgomery-Central and Southeast Montgomery-
Northwest Howard-Central and Southeast Howard-Northwest Harford-
Augusta-Rockingham-Shenandoah-Frederick VA-Page-Warren-Clarke-
Nelson-Albemarle-Greene-Madison-Rappahannock-Orange-Culpeper-
Northern Fauquier-Southern Fauquier-Western Highland-
Eastern Highland-Western Loudoun-Eastern Loudoun-
Northern Virginia Blue Ridge-Central Virginia Blue Ridge-
Hampshire-Morgan-Berkeley-Jefferson-Hardy-Western Grant-
Eastern Grant-Western Mineral-Eastern Mineral-Western Pendleton-
Eastern Pendleton-
349 PM EST Thu Nov 15 2018

This Hazardous Weather Outlook is for eastern West Virginia,
northern and central Virginia, and central and western Maryland
with the exception of Garrett County.

.DAY ONE...This Afternoon and Tonight

A Winter Storm Warning is in effect for portions of western and
north central Maryland, western and northern Virginia and eastern
West Virginia through tonight. Primary threats are disruption to
travel due to snow and ice, and potential power outages due to
icing.

A Winter Weather Advisory is in effect for central Virginia and
northern Harford County in Maryland for a mixture of snow, sleet
and freezing rain.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters are requested to report snow and ice measurements
according to standard operating procedure.

In the hours before

Local storm report, Nov 15, 6:16 PM EST, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
616 PM EST THU NOV 15 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     SNOW             2 WSW BLOOMFIELD        39.46N  77.46W
11/15/2018  M7.0 INCH        FREDERICK          MD   NWS EMPLOYEE

0355 PM     SNOW             2 NNW BROOKLANDVILLE    39.45N  76.68W
11/15/2018  M3.3 INCH        BALTIMORE          MD   TRAINED SPOTTER

0410 PM     SNOW             SW BALLENGER CREEK      39.37N  77.44W
11/15/2018  M5.4 INCH        FREDERICK          MD   TRAINED SPOTTER

0548 PM     FREEZING RAIN    SE BUNKER HILL          39.33N  78.05W
11/15/2018  M0.10 INCH       BERKELEY           WV   TRAINED SPOTTER

0607 PM     SNOW             1 SW DUNDALK            39.25N  76.51W
11/15/2018  M7.5 INCH        BALTIMORE          MD   TRAINED SPOTTER

&&

EVENT NUMBER LWX1802671
EVENT NUMBER LWX1802672
EVENT NUMBER LWX1802673
EVENT NUMBER LWX1802674
EVENT NUMBER LWX1802675

MM
Local storm report, Nov 15, 6:21 PM EST, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
621 PM EST THU NOV 15 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0607 PM     SNOW             3 WSW TANEYTOWN         39.64N  77.22W
11/15/2018  M7.5 INCH        CARROLL            MD   TRAINED SPOTTER

&&

CORRECTED COUNTY/STATE...LOCATION

EVENT NUMBER LWX1802675

MM
Local storm report, Nov 15, 6:31 PM EST, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
631 PM EST THU NOV 15 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     SNOW             3 N THURMONT            39.67N  77.40W
11/15/2018  M8.3 INCH        FREDERICK          MD   NWS EMPLOYEE

0615 PM     FREEZING RAIN    3 N THURMONT            39.67N  77.40W
11/15/2018  M0.10 INCH       FREDERICK          MD   NWS EMPLOYEE

&&

EVENT NUMBER LWX1802676
EVENT NUMBER LWX1802677

MM
Local storm report, Nov 15, 7:23 PM EST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
723 PM EST THU NOV 15 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     SNOW             1 NE POINT OF ROCKS     39.28N  77.53W
11/15/2018  M6.0 INCH        FREDERICK          MD   TRAINED SPOTTER

0630 PM     FREEZING RAIN    1 NE POINT OF ROCKS     39.28N  77.53W
11/15/2018  M0.10 INCH       FREDERICK          MD   TRAINED SPOTTER

0700 PM     SNOW             DULLES INTERNATIONAL AI 38.98N  77.49W
11/15/2018  M3.0 INCH        LOUDOUN            VA   OFFICIAL NWS OBS

0700 PM     SNOW             BWI AIRPORT             39.18N  76.65W
11/15/2018  M1.7 INCH        ANNE ARUNDEL       MD   OFFICIAL NWS OBS

0700 PM     SNOW             1 WSW REAGAN NATIONAL A 38.85N  77.04W
11/15/2018  M1.4 INCH        ARLINGTON          VA   OFFICIAL NWS OBS

0700 PM     SNOW             CUMBERLAND              39.64N  78.76W
11/15/2018  M7.5 INCH        ALLEGANY           MD   CO-OP OBSERVER

&&

EVENT NUMBER LWX1802678
EVENT NUMBER LWX1802679
EVENT NUMBER LWX1802680
EVENT NUMBER LWX1802681
EVENT NUMBER LWX1802682
EVENT NUMBER LWX1802683

MM
Local storm report, Nov 15, 7:26 PM EST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
726 PM EST THU NOV 15 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     FREEZING RAIN    REISTERSTOWN            39.46N  76.81W
11/15/2018  M0.10 INCH       BALTIMORE          MD   EMERGENCY MNGR

&&

EVENT NUMBER LWX1802684

MM
Local storm report, Nov 15, 7:41 PM EST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
741 PM EST THU NOV 15 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     SNOW             1 NNE HERNDON           38.98N  77.38W
11/15/2018  M1.9 INCH        FAIRFAX            VA   NWS EMPLOYEE

0645 PM     SNOW             3 NNW ROCKVILLE         39.11N  77.18W
11/15/2018  M2.7 INCH        MONTGOMERY         MD   NWS EMPLOYEE

0652 PM     SNOW             3 ENE CRIDERS           38.77N  78.95W
11/15/2018  M4.5 INCH        ROCKINGHAM         VA   BROADCAST MEDIA

0700 PM     SNOW             1 ESE DALE ENTERPRISE   38.45N  78.92W
11/15/2018  M2.0 INCH        ROCKINGHAM         VA   TRAINED SPOTTER

&&

EVENT NUMBER LWX1802685
EVENT NUMBER LWX1802686
EVENT NUMBER LWX1802687
EVENT NUMBER LWX1802688

MM

The office that day

Everything else NWS Baltimore/Washington issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 15, 7:59 PM ESTAreal Flood WarningLWXCulpeper, Madison, Orange5 hr
Nov 16, 12:41 AM ESTAreal Flood WarningLWXFauquier, Prince William15 hr
Nov 16, 4:23 AM ESTAreal Flood WarningLWXFairfax, Prince William6 hr

Nearby

Wind Advisories in Virginia, 2018Wind Advisories in West Virginia, 2018Every wind advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.